# SDR USAASB96215

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE EMERGENCY LIGHTS IN SEAT ROWS 17 ABC THROUGH 20 ABC INOP.  MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLY IN THE AFT OVERHEAD CABIN.  OPS CHECK GOOD.  (M)
